Graceful, Harmonious and Magic Type Labelings

Relations and Techniques

  • Susana C. López
  • Francesc A. Muntaner-Batle

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Susana C. López, Francesc A. Muntaner-Batle
    Pages 1-13
  3. Susana C. López, Francesc A. Muntaner-Batle
    Pages 15-31
  4. Susana C. López, Francesc A. Muntaner-Batle
    Pages 33-52
  5. Susana C. López, Francesc A. Muntaner-Batle
    Pages 53-63
  6. Susana C. López, Francesc A. Muntaner-Batle
    Pages 65-90
  7. Susana C. López, Francesc A. Muntaner-Batle
    Pages 91-122
  8. Susana C. López, Francesc A. Muntaner-Batle
    Pages 123-134

About this book

Introduction

Aimed toward upper undergraduate and graduate students in mathematics, this book examines the foremost forms of graph labelings including magic, harmonious, and graceful labelings.  An overview of basic graph theory concepts and notation is provided along with the origins of graph labeling. Common methods and techniques are presented introducing readers to links between graph labels. A variety of useful techniques are presented to analyze and understand properties of graph labelings. The classical results integrated with new techniques, complete proofs, numerous exercises, and a variety of open problems, will provide readers with a solid understanding of graph labelings.

Keywords

Graph labeling Magic Graphs graceful labelings isomorphism Kronecker product of matrices Vertex-magic total labelings Edge-magic labelings Harmonious labelings Golomb rulers Cordial labelings Harmonious labelings Graceful labelings polynomial method

Authors and affiliations

  • Susana C. López
    • 1
  • Francesc A. Muntaner-Batle
    • 2
  1. 1. Department of MathematicsUniversitat Politècnica de Catalunya Department of MathematicsBarcelonaSpain
  2. 2.School of Electrical Engineering and ComThe University of Newcastle School of Electrical Engineering and ComNewcastleAustralia

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-52657-7
  • Copyright Information The Author(s) 2017
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-52656-0
  • Online ISBN 978-3-319-52657-7
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • About this book